# SDR ASAA2016062217122

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,470 hours, 9,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20258
- Condition: Failed
- Location: Ac Bay
- Part time: 9,343 hours, 2,966 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL DURING DESCENT, LT PACK LIGHT ON.  LIGHT RESET UPON MASTER CAUTION RESET, ACFT GROUNDED.  ACCOMPLISHED NR 1 PACK/ZONE TEMP CONTROLLER BITE, TCV LIGHT ILLUMINATED.  R & R LT PACK TEMP CONTROL VALVE, INSTALLATION TEST OK, REF AMM 21-51-00, 21-51-10.  ETOPS GROUND VERIFICATION SUCCESSFUL.
